# SDR SWAA2023021088120

- Difficulty date: January 4, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242CF LEFT FWD CORNER INTERNAL AREA COMPOSITE PANEL DELAMINATED<[01] REMOVED DELAMINATED FACESHEET PLIES AND PREPARED DAMAGED AREA TO APPLY THE GLASS FABRIC REPAIR PLIES; NO WATER NOTE ON REPAIR AREA; AT ACCESS FLOOR PANEL 242CF. REF B737 SRM 53-00-50-2R-9 PARAGRAPH 5.;[02] VERIFIED STEP 1 OK TO APPLY REPAIR;[03] APPLIED THE GLASS FABRIC REPAIR AT DAMAGED AREA ON ACCESS FLOOR PANEL 242CF. REF B737 SRM 53-00-50-2R-9 PARAGRAPH 5. MATERIAL USED GLASS FABRIC PLIES PO#:1690463 AND RESIN PO#:1778544;[04] VERIFIED STEP 3;[05] STEP 2 IS RII
